# SDR AALA20130302005

- Difficulty date: February 22, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 67,638 hours, 35,390 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FORWARD GALLEY TIEDOWN FITTING AT STATION 161, RIGHT BUTTLINE 45 CORRODED.  REMOVED AND REPLACED TIEDOWN FITTING PER AARD 51-00-05-1 AND BOEING DRAWING 9936534-517.
